Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: In Stock

Benylin Chesty Cough & Cold Tablets

SKU: 3884830

£4.99

Benylin Chesty Cough & Cold Tablets provides relief from colds, flu and chesty coughs

Information Leaflet
All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

BENYLIN Chesty Cough and Cold Tablets provide relief by targeting your cough deep down in your chest and also helps relieve symptoms of your cold.

The active ingredient guaifenesin helps thin and loosen phlegm in your chest, making it easier to cough up and helping you to breath more easily.

Phenylephrine is a nasal decongestant which helps reduce swelling in the passages of the nose and so that you can breathe more easily.

Paracetamol can relieve the pain and help reduce your temperature if you have a fever.

Uses / Instructions

  • Dose: For oral use only.
  • Swallow whole with water. Do not chew.
  • Adults, the elderly and children 12 years and over: 2 tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period.
  • Do not give to children under 12 years old.

Warnings

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Do not use tablets after the date shown on the pack.

CONTAINS PARACETAMOL

Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products. Keep all medicines out of the sight and reach of children.

Side Effects

Because it is a medicine, there is a chance of side effects. Potential side effects include:

  • Skin rash
  • Itching
  • Swelling
  • Stomach upsets
  • Tingling or coolness of the skin
  • A faster or slower heartbeat
  • Insomnia (difficulty sleeping)
  • Nervousness
  • A rise in body temperature

Ingredients

Each Tablet contains the active ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg

Reviews

There are no reviews yet.

Be the first to review “Benylin Chesty Cough & Cold Tablets”

Your email address will not be published. Required fields are marked *

Product Location

381 Church Ln, Kingsbury Green, London NW9 8JB, UK

Quick Comparison

You're viewing: Benylin Chesty Cough & Cold Tablets £4.99
Add to cart

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close